# SDR ASAA2016081817847

- Difficulty date: August 18, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,327 hours, 9,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW IAW SRM 53-11-52-020-801.  FABRICATED NEW THRESHOLD WEB IAW DWG 146A8123 REV-.   REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, AND DWG 146A8340 REV-.
